RUS  ENG
Full version
JOURNALS // Fundamentalnaya i Prikladnaya Matematika // Archive

Fundam. Prikl. Mat., 1995 Volume 1, Issue 2, Pages 385–391 (Mi fpm70)

On the bandwidth dimension of finite-dimensional associative algebras over a field

T. V. Golovacheva

M. V. Lomonosov Moscow State University

Abstract: In this paper the bandwidth dimension function on countable-dimensional algebras over a field is considered. Appropriate infinite matrix representations of some rings which are algebras (including skew polynomial extensions of rings) are constructed. Therefore these rings have got zero bandwidth dimension.

Received: 01.02.1995



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025